ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Об асимтотическом решении краевых задач для полос из несжимаемых материалов

Агаловян, Л. А. and Геворкян, Р. С. and Саакян, А. В. (1997) Об асимтотическом решении краевых задач для полос из несжимаемых материалов. Հայաստանի ԳԱԱ Զեկույցներ, 97 (3). pp. 13-18. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1311Kb

Item Type:Article
Additional Information:Անսեղմելի նյութերից պատրաստված շերտերի եզրային խնդիրների ասիմպտոտիկ լուծման մասին։ On asimptotic solution of boundery problems for strips of incompressoble materials.
Uncontrolled Keywords:Աղալովյան Լ. Ա., Գևորգյան Ռ. Ս., Սահակյան Ա. Վ., Agalovian L. A., Gevorgian R. S., Sahakian A. V.
Subjects:?? QCE ??
ID Code:5917
Deposited By:NAS Reports
Deposited On:21 May 2013 09:31
Last Modified:13 Mar 2014 08:17

Repository Staff Only: item control page